MAUDE Adverse Event Report: Productos Medline Medline; LHK - REX HOSPITAL PG

Productos Medline Medline; LHK - REX HOSPITAL PG
Catalog Number 60180156
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction

Brand Name
Medline
Common Device Name
LHK - REX HOSPITAL PG
Manufacturer (Section D)
Productos Medline
blvd world trade center 106
nuevo laredo, tamaulipas 88285
MX  88285
Manufacturer Contact
martin posada
three lakes drive
northfield, IL 60093--275
MDR Report Key50765520
Report Number3004122598-2026-00106
Device Sequence Number9550261
Product Code OEZ
UDI-Device Identifier10193489049343
UDI-Public10193489049343
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number60180156
Device Lot Number26FBM296
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown